MAUDE Adverse Event Report: STRYKER SPINE-US BIO DBM PUTTY 10CC; RESORBABLE CALCIUM SALT BONE VOID FILLER DEVICE

STRYKER SPINE-US BIO DBM PUTTY 10CC; RESORBABLE CALCIUM SALT BONE VOID FILLER DEVICE
Model Number 7775010
Medical Device Problem Code Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 04/18/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; dr.Booked lumbar fusion and said must used dbm putty.We ordered dbm putty last week for case but the 10cc putty we ordered was on b/o so we didn't receive that.We had 20cc total (5cc size), so as a back up we had a courier bring 10cc putty from (b)(6) the morning of (b)(6) 2017.As the case went on we opened all 5cc sizes and dr.Said he needed more so then the borrowed 10cc was opened for case.This was done so before the hospital could input the product in their system.Later on in day we got a call from hospital asking where we got the dbm from.Rep explained how we got the product, that a piece of tissue was transferred from one hospital to another.
 
Event or Problem Description
It was reported that; dr.(b)(6) lumbar fusion and said must used dbm putty.We ordered dbm putty last week for case but the 10cc putty we ordered was on b/o so we didn't receive that.We had 20cc total (5cc size), so as a back up we had a courier bring 10cc putty from (b)(6) the morning of (b)(6) 2017.As the case went on we opened all 5cc sizes and dr.Said he needed more so then the borrowed 10cc was opened for case.This was done so before the hospital could input the product in their system.Later on in day we got a call from hospital asking where we got the dbm from.Rep explained how we got the product, that a piece of tissue was transferred from one hospital to another.

Brand Name
BIO DBM PUTTY 10CC
Common Device Name
RESORBABLE CALCIUM SALT BONE VOID FILLER DEVICE
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key6522682
Report Number3004024955-2017-00018
Device Sequence Number19010891
Product Code MBP
UDI-Device Identifier07613327177398
UDI-Public(01)07613327177398
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number7775010
Device Catalogue Number7775010
Device Lot Number1571706528
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/18/2017
Supplement Date Received by Manufacturer04/18/2017
Initial Report FDA Received Date04/26/2017
Supplement Report FDA Received Date01/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1